# SDR DALA12008989013

- Difficulty date: September 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 48,758 hours, 38,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 256-275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29R DAMAGED BETWEEN BS 275-256.  REMOVED DAMAGE, TREATED, PRIMED AND INSTALLED REPAIR IAW ERA 507489-14, REV O.
